# SDR DALA2014101605592

- Difficulty date: October 13, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 88,440 hours, 41,810 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND TWO EMERGENCY LIGHTS INOPERATIVE AT SEATS 33D AND 25D.  SECURED THE LOOSE CONNECTORS AT SEATS 33D AND 25D.
